# SDR AALA20031304

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1463A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11483
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: A82505403
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD  T1755/20  EN ROUTE ORD-MSP UNABLE TO RAISE NOSE GEAR.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED ADJUSTABLE ROD FOR NOSE GEAR SELECTOR VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
